Research article Special Issues

A new approach to Bell and poly-Bell numbers and polynomials

  • Received: 29 July 2021 Accepted: 06 December 2021 Published: 13 December 2021
  • MSC : 11B73, 11B83

  • Bell polynomials are widely applied in many problems arising from physics and engineering. The aim of this paper is to introduce new types of special polynomials and numbers, namely Bell polynomials and numbers of the second kind and poly-Bell polynomials and numbers of the second kind, and to derive their explicit expressions, recurrence relations and some identities involving those polynomials and numbers. We also consider degenerate versions of those polynomials and numbers, namely degenerate Bell polynomials and numbers of the second kind and degenerate poly-Bell polynomials and numbers of the second kind, and deduce their similar results.

    Citation: Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, Hye Kyung Kim, Hyunseok Lee. A new approach to Bell and poly-Bell numbers and polynomials[J]. AIMS Mathematics, 2022, 7(3): 4004-4016. doi: 10.3934/math.2022221

    Related Papers:

  • Bell polynomials are widely applied in many problems arising from physics and engineering. The aim of this paper is to introduce new types of special polynomials and numbers, namely Bell polynomials and numbers of the second kind and poly-Bell polynomials and numbers of the second kind, and to derive their explicit expressions, recurrence relations and some identities involving those polynomials and numbers. We also consider degenerate versions of those polynomials and numbers, namely degenerate Bell polynomials and numbers of the second kind and degenerate poly-Bell polynomials and numbers of the second kind, and deduce their similar results.



    加载中


    [1] A. Boussayoud, A. Abderrezzak, Complete homogeneous symmetric functions and Hadamard product, Ars Comb., 144 (2019), 81–90.
    [2] A. Boussayoud, M. Kerada, R. Sahali, W. Rouibah, Some applications on generating functions, J. Concr. Appl. Math., 12 (2014), 321–330.
    [3] K. N. Boyadzhiev, Polyexponentials, arXiv: 0710.1332.
    [4] R. A. Brualdi, Introductory combinatorics, 5 Eds., Upper Saddle River, NJ: Pearson Prentice Hall, 2010.
    [5] L. Carlitz, Degenerate Stirling, Bernoulli and Eulerian numbers, Util. Math., 15 (1979), 51–88.
    [6] L. Carlitz, Arithmetic properties of the Bell polynomials, J. Math. Anal. Appl., 15 (1966), 33–52. doi: 10.1016/0022-247X(66)90135-1. doi: 10.1016/0022-247X(66)90135-1
    [7] L. Comtet, Advanced combinatorics: The art of finite and infinite expansions, Revised and enlarged edition, Dordrecht: D. Reidel Publishing Co., 1974. doi: 10.1007/978-94-010-2196-8.
    [8] G. B. Djordjevic, G. V. Milovanovic, Special classes of polynomials, University of Nis, Faculty of Technology, 2014.
    [9] X.-Y. Gao, Y.-J. Guo, W.-R. Shan, Beholding the shallow water waves near an ocean beach or in a lake via a Boussinesq-Burgers system, Chaos Soliton. Fract., 147 (2021), 110875. doi: 10.1016/j.chaos.2021.110875. doi: 10.1016/j.chaos.2021.110875
    [10] X.-Y. Gao, Y.-J. Guo, W.-R. Shan, Bilinear forms through the binary Bell polynomials, $N$ solitons and Bäcklund transformations of the Boussinesq–Burgers system for the shallow water waves in a lake or near an ocean beach, Commun. Theor. Phys., 72 (2020), 095002. doi: 10.1088/1572-9494/aba23d. doi: 10.1088/1572-9494/aba23d
    [11] X.-Y. Gao, Y.-J. Guo, W.-R. Shan, Scaling transformation, hetero-Backlund transformation and similarity reduction on a (2+1)-dimensional generalized variable-coefficient Boiti-Leon-Pempinelli system for water waves, Rom. Rep. Phys., 73 (2021), 111.
    [12] X.-Y. Gao, Y.-J. Guo, W.-R. Shan, Looking at an open sea via a generalized (2+1) -dimensional dispersive long-wave system for the shallow water: scaling transformations, hetero-Bäcklund transformations, bilinear forms and $N$ solitons, Eur. Phys. J. Plus, 136 (2021), 893. doi: 10.1140/epjp/s13360-021-01773-6. doi: 10.1140/epjp/s13360-021-01773-6
    [13] G. H. Hardy, On the zeroes certain classes of integral Taylor series, Part Ⅰ, On the integral function formula, Proc. Lond. Math. Soc., 2 (1905), 332–-339. doi:10.1112/plms/s2-2.1.332. doi: 10.1112/plms/s2-2.1.332
    [14] W. A. Khan, A note on degenerate Hermite poly-Bernoulli numbers and polynomials, J. Class. Anal., 8 (2016), 65–76. doi: 10.7153/jca-08-06. doi: 10.7153/jca-08-06
    [15] D. S. Kim, T. Kim, A note on a new type of degenerate Bernoulli numbers, Russ. J. Math. Phys., 27 (2020), 227–235. doi: 10.1134/S1061920820020090. doi: 10.1134/S1061920820020090
    [16] D. S. Kim, T. Kim, A note on polyexponential and unipoly functions, Russ. J. Math. Phys., 26 (2019), 40–49. doi: 10.1134/S1061920819010047. doi: 10.1134/S1061920819010047
    [17] T. Kim, D. S. Kim, L.-C. Kim, H. Lee, Jindalrae and Gaenari numbers and polynomials in connection with Jindalrae-Stirling numbers, Adv. Differ. Equ., 2020 (2020), 245. doi: 10.1186/s13662-020-02701-1. doi: 10.1186/s13662-020-02701-1
    [18] T. Kim, D. S. Kim, L.-C. Jang, H. Lee, H. Kim, Generalized degenerate Bernoulli numbers and polynomials arising from Gauss hypergeometric function, Adv. Differ. Equ., 2021 (2021), 175. doi: 10.1186/s13662-021-03337-5. doi: 10.1186/s13662-021-03337-5
    [19] T. Kim, D. S. Kim, H. Lee, L.-C. Jang, A note on degenerate derangement polynomials and numbers, AIMS Mathematics, 6 (2021), 6469–6481. doi: 10.3934/math.2021380. doi: 10.3934/math.2021380
    [20] V. Kurt, On the generalized $q$-poly-Euler polynomials of the second kind, Filomat, 34 (2020), 475–482. doi: 10.2298/FIL2002475K. doi: 10.2298/FIL2002475K
    [21] L. Lewin, Polylogarithms and associated functions, 2 Eds., New York-Amsterdam: North-Holland Publishing Co., 1981.
    [22] J.-C. Li, B.-C. Nie, A few frontier issues in ocean engineering mechanics, China Ocean Eng., 35 (2021), 1–11. doi: 10.1007/s13344-021-0001-8. doi: 10.1007/s13344-021-0001-8
    [23] F. Qi, D.-W. Niu, D. Lim, Y. Yao, Special values of the Bell polynomials of the second kind for some sequences and functions, J. Math. Anal. Appl., 491 (2020), 124382. doi: 10.1016/j.jmaa.2020.124382. doi: 10.1016/j.jmaa.2020.124382
    [24] M. Rigo, Advanced graph theory and combinatorics, Hoboken, NJ: John Wiley & Sons, Inc., 2016. doi: 10.1002/9781119008989.
    [25] S. Roman, The umbral calculus, New York: Academic Press, Inc., 1984.
    [26] S. K. Sharma, W. A. Khan, S. Araci, S. S. Ahmed, New type of degenerate Daehee polynomials of the second kind, Adv. Differ. Equ., 2020 (2020), 428. doi: 10.1186/s13662-020-02891-8. doi: 10.1186/s13662-020-02891-8
    [27] Y. Simsek, Identities on the Changhee numbers and Apostol-type Daehee polynomials, Adv. Stud. Contemp. Math. (Kyungshang), 27 (2017), 199–212.
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1261) PDF downloads(86) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog